advertisement
Question
Posted by: | 2020/01/30

Tinnitus related to withdrawal

I was prescribed stilpane for over six years for migraines until I became horribly dependent on the drug, taking it daily. When I stopped, the withdrawal was intense and has left me with tinnitus, tremors and extreme anxiety. Would benzo diazepam help these symptoms.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2020/02/13

Hi there
Benzo's will increase your chances of addiction, unfortunately, because they are highly habit-forming. Rather discuss other options with your GP, there are various anti-anxiety meds that are not habit-forming and can be taken for extended periods of time. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement